| Model Number |
72404456 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100714592 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) # (b)(4).
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) attempted to pump the device, but the cylinders quickly deflated several times.The device was checked to confirm if there were kinked tubes, but kinks were not reported.An explant surgery has been scheduled.There were no patient complications.